RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 66–78 (Mi cmfd173)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the Nash–Aronson type for degenerating parabolic equations

V. V. Zhikov

Vladimir

Abstract: We consider second-order parabolic equations describing diffusion with degeneration and diffusion on singular and combined structures. We give a united definition of a solution of the Cauchy problem for such equations by means of semigroup theory in the space $L^2$ with a suitable measure. We establish some weight estimates for solutions of Cauchy problems. Estimates of Nash–Aronson type for the fundamental solution follow from them. We plan to apply these estimates to known asymptotic diffusion problems, namely, to the stabilization of solutions and to the “central limit theorem”.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 66–79

Bibliographic databases:

UDC: 517.956.4

Citation: V. V. Zhikov, “Estimates of the Nash–Aronson type for degenerating parabolic equations”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 66–78; Journal of Mathematical Sciences, 190:1 (2013), 66–79

Citation in format AMSBIB
\Bibitem{Zhi11}
\by V.~V.~Zhikov
\paper Estimates of the Nash--Aronson type for degenerating parabolic equations
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 66--78
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830677}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 66--79
\crossref{https://doi.org/10.1007/s10958-013-1246-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874945790}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd173
  • http://mi.mathnet.ru/eng/cmfd/v39/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Qian Zh., Xi G., “Parabolic Equations With Divergence-Free Drift in Space (Ltlxq)-l-l”, Indiana Univ. Math. J., 68:3 (2019), 761–797  crossref  mathscinet  zmath  isi
    2. Andres S., Deuschel J.-D., Slowik M., “Heat Kernel Estimates and Intrinsic Metric For Random Walks With General Speed Measure Under Degenerate Conductances”, Electron. Commun. Probab., 24 (2019), 5  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:477
    Full text:182
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021